Discussions that mention keflex

General Health board


Back in May...I took 4 rounds of antibiotics...Keflex...Macrobid...Cipro...and Flagyl...and during that time is when my pain level increased A LOT...like making me unable to function...constantly dropping things and falling and just hurting constantly...it's hard to even type. I just got to thinking about it and I'm wondering if they could have some how caused something to flare up? Also, they first discovered the proteinuria around a week and a half after finished Keflex...I had a UTI and took Macrobid and the protein didn't go away completely...went from 3+ before the antibiotics to trace after. And then trace again when I followed up a few weeks later with my gp.

Any ideas guys? :angel:
[QUOTE=pinkpixies;3642290]Back in May...I took 4 rounds of antibiotics...Keflex...Macrobid...Cipro...and Flagyl...and during that time is when my pain level increased A LOT...like making me unable to function...constantly dropping things and falling and just hurting constantly...it's hard to even type. I just got to thinking about it and I'm wondering if they could have some how caused something to flare up?...

Although antibiotics can alter the good and bad bacteria in one's body, they can also cause side effects. What you're describing sounds more like side effects than "triggering an illness" to flare up. Do some reading about the side effects of your meds, macrobia and cipro for starters as these have a reputation for causing pain. I would also recommend checking with one or more pharmacists for their input. You can check with your doctors, too, but from my experience, I have found doctors to be ignorant or in denial when it comes to side effects.

Keep in mind that side effects can last long after one has stopped taking the medication...you might ask a pharmacist how long one can expect to have problems like those you are experiencing.

Bethsheba